# SDR USAASB03019

- Difficulty date: February 6, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N392US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23314
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Malfunctioned
- Location: Rt Mlg W/W
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT - FLT 1963 - AFTER TAKEOFF, CREW REPORTED LANDING GEAR LEVER WOULD NOT MOVE TO RETRACT GEAR.  FLIGHT RETURNED TO FIELD AT PIT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE ADJUSTED THE GROUND SPOILER BYPASS/GROUND SENSE TELEFLEX CABLE, AS WELL AS, THE S105 AND S106 SAFETY SENSORS.  ACCOMPLISHED SATISFACTORY MLG SENSOR TEST PER MM 32-09-01.  ACCOMPLISHED SEVERAL GEAR SWINGS.  GEAR SWINGS CHECK GOOD.  PERFORMED SATISFACTORY TEST FLIGHT FOR LANDING GEAR LEVER OPERATION.  REPLACED RIGHT MLG DISAGREEMENT LIGHT SOCKET FOR FAILURE TO ILLUMINATE DURING TEST FLIGHT.  OPS CHECK GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
